# SDR R61A20161114061

- Difficulty date: November 4, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066318001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP FR 89 STR 29L-29R.  REMOVED AND REPLACED SHEAR CLIP PN: 170-66318-001 REF SRM 51-40-1-01.  AIRCRAFT REMAINS IN HEAVY CHECK BNA
